# SDR DALA1311913749

- Difficulty date: April 10, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 39,331 hours, 14,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A39112
- Condition: Worn
- Location: Bs 327-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN BS  327-328 AT LBL 6 WORN.  REPAIRED IAW ERA 513578-14 AND ERA 513578-14.
